BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Author(s) | Item Type
    Jump to: A | B | C | L | N
    Number of items: 8.

    A

    Ané, T. and Geman, Helyette (2000) Order flow, transaction clock and normality of asset returns. The Journal of Finance 55 (5), pp. 2259-2284. ISSN 0022-1082.

    B

    Bollobas, B. and Cooper, C. and Fenner, Trevor and Frieze, A.M. (2000) Edge disjoint Hamilton cycles in sparse random graphs of minimum degree at least \emphk. Journal of Graph Theory 34 (1), pp. 42-59. ISSN 0364-9024.

    Borges, J. and Levene, Mark (2000) A fine grained heuristic to capture web navigation patterns. SIGKDD Explorations 2 (1), pp. 40-50.

    C

    Calì, Andrea and Calvanese, D. and Lenzerini, M. (2000) Local constraint in semistructured data schemas. In: UNSPECIFIED (ed.) SEBD: Ottavo Convegno Nazionale su Sistemi Evoluti per Basi di Dati. SEBD, pp. 65-78.

    Calì, Andrea and Calvanese, D. and Lenzerini, M. (2000) Semistructured data schemas with expressive constraints. In: Bouzeghoub, M. and Klusch, M. and Nutt, W. and Sattler, U. (eds.) KRDB 2000: Proceedings of the 7th International Workshop on Knowledge Representation meets Databases. CEUR Workshop Proceedings 29. CEUR, pp. 3-16.

    Christodoulou, Chris and Clarkson, T.G. and Taylor, J.G. and Bugmann, G. (2000) Analysis of fluctuation-induced firing in the presence of inhibition. In: Amari, S.-I. and Giles, C.L. and Gori, M. and Piuri, V. (eds.) Proceedings of the IEEE-INNS-ENNS International Joint Conference on Neural Networks. Neural Computing: New Challenges and Perspectives for the New Millennium. IEEE Computer Society, pp. 115-120. ISBN 0769506194.

    L

    Levene, Mark and Vincent, Millist W. (2000) Justification for inclusion dependency normal form. IEEE Transactions on Knowledge and Data Engineering 12 (2), pp. 281-291. ISSN 1041-4347.

    N

    Ng, W. and Levene, Mark and Fenner, Trevor (2000) On the expressive power of the relational algebra with partially ordered domains. International Journal of Computer Mathematics 74 (1), pp. 53-62. ISSN 0020-7160.

    This list was generated on Sun Apr 11 01:59:51 2021 BST.